MathSciNet Relay Station
MathSciNet bibliographic data
MR1817712 (2002e:35178) 35P10 (42C15)
Brandolini, Luca; Colzani, Leonardo Decay of Fourier transforms and summability of eigenfunction expansions. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), no. 3, 611–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement